MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FLUTED STEM EXTENSION STRAIGHT PRECOAT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. FLUTED STEM EXTENSION STRAIGHT PRECOAT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Pain (1994); Swelling (2091); No Code Available (3191)
Date of Event 06/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: patient previously underwent surgeries for femoral fracture and enterobacter infection.A definitive root cause cannot be determined.Customer has indicated that the product will not be returned to zimmer biomet for investigation as the product has been discarded.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2020-0923.
 
Event or Problem Description
It was reported that patient had a total knee arthroplasty and was revised due to disassociation, severe pain, swelling, and drainage associated with a previous infection.Attempts have been made and no further information has been provided.

Brand Name
FLUTED STEM EXTENSION STRAIGHT PRECOAT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11156970
Report Number0001822565-2021-00138
Device Sequence Number642454
Product Code KRO
UDI-Device Identifier00889024197732
UDI-Public(01)00889024197732(10)290430(10)64287779
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K070978
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00585205012
Device Lot Number64287779
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2021
Initial Report FDA Received Date01/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR
Patient Weight136